Skip to main content
European Commission logo print header

Extremal Combinatorics: existence, counting and typical structure

Publications

Almost all optimally coloured complete graphs contain a rainbow Hamilton path

Author(s): Stephen Gould; Tom Kelly; Daniela Kühn; Deryk Osthus
Published in: Journal of Combinatorial Theory, Series B, 2022, ISSN 0095-8956
Publisher: Academic Press
DOI: 10.1016/j.jctb.2022.04.003

Counting Hamilton cycles in Dirac hypergraphs

Author(s): Stefan Glock, Stephen Gould, Felix Joos, Daniela Kühn, Deryk Osthus
Published in: Combinatorics, Probability and Computing, Issue 30/4, 2021, Page(s) 631-653, ISSN 0963-5483
Publisher: Cambridge University Press
DOI: 10.1017/s0963548320000619

Path decompositions of tournaments

Author(s): Girão, António; Granet, Bertille; Kühn, Daniela; Lo, Allan; Osthus, Deryk
Published in: Proceedings of the London Mathematical Society, 2023, ISSN 1460-244X
Publisher: Wiley
DOI: 10.1112/plms.12480

Hamiltonicity of graphs perturbed by a random regular graph

Author(s): Alberto Espuny Díaz; António Girão
Published in: Randon Structures Algorithms, 2023, Page(s) 857-886, ISSN 1098-2418
Publisher: Wiley
DOI: 10.48550/arxiv.2101.06689

Path and cycle decompositions of dense graphs

Author(s): António Girão, Bertille Granet, Daniela Kühn, Deryk Osthus
Published in: Journal of the London Mathematical Society, 2021, ISSN 0024-6107
Publisher: Oxford University Press
DOI: 10.1112/jlms.12455

Dirac’s theorem for random regular graphs

Author(s): Padraig Condon, Alberto Espuny Díaz, António Girão, Daniela Kühn, Deryk Osthus
Published in: Combinatorics, Probability and Computing, Issue 30/1, 2021, Page(s) 17-36, ISSN 0963-5483
Publisher: Cambridge University Press
DOI: 10.1017/s0963548320000346

Decompositions into isomorphic rainbow spanning trees

Author(s): Stefan Glock, Daniela Kühn, Richard Montgomery, Deryk Osthus
Published in: Journal of Combinatorial Theory, Series B, 2020, ISSN 0095-8956
Publisher: Academic Press
DOI: 10.1016/j.jctb.2020.03.002

Thresholds for Latin squares and Steiner triple systems: Bounds within a logarithmic factor

Author(s): Kang, Dong Yeap; Kelly, Tom; Kühn, Daniela; Methuku, Abhishek; Osthus, Deryk
Published in: Transactions of the American Mathematical Society, 2023, ISSN 0002-9947
Publisher: American Mathematical Society
DOI: 10.1090/tran/8954

Hamiltonicity of random subgraphs of the hypercube

Author(s): Padraig Condon, Alberto Espuny Díaz, Antonio Girão, Daniela Kühn, Deryk Osthus
Published in: Proceedings of the 2021 ACM-SIAM Symposium on Discrete Algorithms (SODA), 2021, Page(s) 889-898, ISBN 978-1-61197-646-5
Publisher: Society for Industrial and Applied Mathematics
DOI: 10.1137/1.9781611976465.56

Searching for OpenAIRE data...

There was an error trying to search data from OpenAIRE

No results available